Gaussian maps for double coverings.
Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 71-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__82_1_155917,
author = {Jeanne Duflot},
title = {Gaussian maps for double coverings.},
journal = {Manuscripta mathematica},
pages = {71--88},
year = {1994},
volume = {82},
number = {1},
zbl = {0805.14005},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155917/}
}
Jeanne Duflot. Gaussian maps for double coverings.. Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 71-88. http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155917/